# SDR SA06013

- Difficulty date: February 11, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DEN - FLT 949, EN ROUTE PHL TO LAX - WHILE IN CRUISE, ALL BLEED AIR WAS LOST WITH THE NUMBER TWO PACK FAULTING AND THE LEFT BLEED SYSTEM INDICATING AN L WING LEAK.  THE FLIGHT BEGAN DESCENT WITH THE CREW TRYING TO RESET THE BLEED SYSTEMS.  THE LEFT BLEED SYSTEM RESET AND THE FLIGHT LEVELED OFF BY FL 200.  AN OPERATIONAL DECISION WAS MADE TO DIVERT TO DEN.  NO EMERGENCY WAS DECLARED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE RIGHT PACK ON MEL.  NO FAULTS FOUND WITH THE LEFT PACK.  OK FOR SERVICE.
